Items where Author is "Roberts, Mark"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2011) Point Vortices on the Sphere: Stability of Symmetric Relative Equilibria. Journal of Geometric Mechanics, 3 (4). pp. 439-486. ISSN 1941-4897

Lim, Chjan and Montaldi, James and Roberts, Mark (2001) Relative equilibria of point vortices on the sphere. Physica D: Nonlinear Phenomena, 148. pp. 97-135. ISSN 0167-2789

Montaldi, James and Roberts, Mark (1999) Relative Equilibria of Molecules. J. Nonlinear Science, 9. pp. 53-88. ISSN 1432-1467

MIMS Preprint

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2005) Stability of Relative Equilibria of Point Vortices on the Sphere. [MIMS Preprint]

This list was generated on Fri Sep 20 01:01:07 2019 BST.